# SDR FDEA201207172599

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252YG HAS 1-4" AND 1-6" CRACK AT CLEVIS ADAPTER CUT OUTS.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
